# SDR CALA2023033100942

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: NA
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R4 DOOR AFT EXIT SIGN LOWER LENS CRACKED (P/N:82008-08 701) REF HAECO NON-ROUTINE NO.9409611 - ORIGINATED BY EMP V90317 8 SPEC NO.B767-33-3-7000 PERFOMRED BY EMP V903178 REPLACED R4 DOOR AFT CUT OUT PANEL EXIT SIGN LENS AND CONDITION CHECKED,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-01-022-029 REV 138 AMM 33-51-01-402-030 REV 138,IDT BY EMP V903214
